Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Redness, itching behind ears, on shins and elbows. Applied cortisone cream. Help

For a month I have had red itchy almost pimple like rashes that started behind my ears on shins and are spreading on elbows etc. it's almost like they appear out of nowhere, start itching and within a few minutes a red bump like rash forms. Have been putting topical cortisone cream which alleviates the itch a little however it dries it out and the rash turns light brownish but still stays there for a while. Help!
Asked On : Sun, 7 Apr 2013
Answers:  2 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
it seems like allergic one or paplular urticaria
you need to take anti histaminic medicine
apply good moisturizer and sun screen lotion over skin
wear full cotton cloths
do not use very hot water to bath ,instead use warm water only .
better to consult dermatologist if not get better
i hope i answered your query
Answered: Wed, 10 Apr 2013
I find this answer helpful

 1 user finds this helpful

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

It may not be wise to use strong steroids for prolonged periods...
Things apart from allergy should be considered - in view of the distribution
A dermatologist consultation is a must.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor